RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat., 2011, supplement № 4, Pages 18–20 (Mi pdm317)  

Theoretical Foundations of Applied Discrete Mathematics

On perfect 2-colorings of the $q$-ary hypercube

V. N. Potapov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Abstract: A coloring of the $q$-ary $n$-dimensional cube (hypercube) is called perfect if, for every $n$-tuple $x$, the collection of the colors of the neighbors of $x$ depends only on the color of $x$. A Boolean-valued function is called correlation-immune of degree $n-m$ if it takes the value 1 the same number of times for each $m$-dimensional face of the hypercube. Let $f=\chi^S$ be a characteristic function of some subset $S$ of hypercube. In the paper the inequality $\rho(S)q(\operatorname{cor}(f)+1)\le A(S)$ is proved, where $\operatorname{cor}(f)$ is the maximum degree of the correlation immunity of $f$, $A(S)$ is the average number of neighbors in the set $S$ for $n$-tuples in a complement of a set $S$, and $\rho(S)=|S|/q^n$ is the density of the set $S$. Moreover, the function $f$ is a perfect coloring if and only if we obtain an equality in the above formula.

Full text: PDF file (484 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.14

Citation: V. N. Potapov, “On perfect 2-colorings of the $q$-ary hypercube”, Prikl. Diskr. Mat., 2011, supplement № 4, 18–20

Citation in format AMSBIB
\Bibitem{Pot11}
\by V.~N.~Potapov
\paper On perfect 2-colorings of the $q$-ary hypercube
\jour Prikl. Diskr. Mat.
\yr 2011
\pages 18--20
\issueinfo supplement № 4
\mathnet{http://mi.mathnet.ru/pdm317}


Linking options:
  • http://mi.mathnet.ru/eng/pdm317
  • http://mi.mathnet.ru/eng/pdm/y2011/i13/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Прикладная дискретная математика
    Number of views:
    This page:107
    Full text:34
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019